# SDR DALA2024070506795

- Difficulty date: July 5, 2022
- Submitted: July 5, 2024
- Operation: Air carrier
- Aircraft: N865DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31976
- Aircraft time: 24,733 hours, 9,435 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: UNKNOWN
- Condition: Dented
- Location: Bs 256 S17r
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 2307066) DURING MAINTENANCE INSPECTION, A DENT WAS FOUND ON THE FUSELAGE SKIN (P/N: 141A3721-46) AT APPROX. BS 255.6, ABOVE STR 17R. DAMAGE REPAIRED PER ERA 600528-14.
